Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 44, Number 12
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 44, Number 12, Part 1 (1938)
PDF
Bull. Amer. Math. Soc. 44 (1938)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 44, Number 12, Part 1 (1938)
PDF
Bull. Amer. Math. Soc. 44 (1938)
Forty-seventh annual list of papers
PDF
Bull. Amer. Math. Soc. 44 (1938), 1-17
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 44, Number 12, Part 2 (1938)
PDF
Bull. Amer. Math. Soc. 44 (1938)
Index of volume 44
PDF
Bull. Amer. Math. Soc. 44 (1938), 18-33
Lattices and their applications
Garrett Birkhoff PDF
Bull. Amer. Math. Soc. 44 (1938), 793-800
On the application of structure theory to groups
Oystein Ore PDF
Bull. Amer. Math. Soc. 44 (1938), 801-806
The representation of Boolean algebras
M. H. Stone PDF
Bull. Amer. Math. Soc. 44 (1938), 807-816
The applicability of lattice theory to group theory
Reinhold Baer PDF
Bull. Amer. Math. Soc. 44 (1938), 817-820
Non-Euclidean geometry of joining and intersecting
Karl Menger PDF
Bull. Amer. Math. Soc. 44 (1938), 821-824
The application of lattice theory to integration
H. M. MacNeille PDF
Bull. Amer. Math. Soc. 44 (1938), 825-827
On fundamental functions of Lagrangean interpolation
Paul Erdös and Béla A. Lengyel PDF
Bull. Amer. Math. Soc. 44 (1938), 828-834
Completely continuous transformations in Hilbert space
F. Smithies PDF
Bull. Amer. Math. Soc. 44 (1938), 835-836
Un problème de la théorie des nombres rattaché aux polynômes de Tschebycheff
Ervin Feldheim PDF
Bull. Amer. Math. Soc. 44 (1938), 836-839
The equivalence of sequence integrals and non-absolutely convergent integrals
R. L. Jeffery PDF
Bull. Amer. Math. Soc. 44 (1938), 840-845
The relation of perfect sets of measure zero to certain classes of functions
Philip T. Maker PDF
Bull. Amer. Math. Soc. 44 (1938), 846-849
On Fourier series with restricted coefficients
Otto Szász PDF
Bull. Amer. Math. Soc. 44 (1938), 850-859
Spin representation of inversions
A. H. Taub PDF
Bull. Amer. Math. Soc. 44 (1938), 860-865
Note on degree of trigonometric and polynomial approximation to an analytic function
J. L. Walsh and W. E. Sewell PDF
Bull. Amer. Math. Soc. 44 (1938), 865-873
Expansion of functions in solutions of functional equations
Leonard Bristow PDF
Bull. Amer. Math. Soc. 44 (1938), 874-879
Orthogonal polynomials with orthogonal derivatives
M. S. Webster PDF
Bull. Amer. Math. Soc. 44 (1938), 880-888
A correction
Everett Pitcher and W. E. Sewell PDF
Bull. Amer. Math. Soc. 44 (1938), 888